MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UREA/BUN; UREA NITROGEN TEST SYSTEM

ROCHE DIAGNOSTICS UREA/BUN; UREA NITROGEN TEST SYSTEM
Catalog Number 05171873190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas 8000 cobas c 701 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable urea/bun (ureal) results from urine patient samples tested on the cobas 8000 cobas c 701 module.The reporter provided the following examples of discrepant results: sample 1 the initial result was 4.31 g/l.The repeat result was 8.67 g/l.Sample 2 the initial result was 0.32 g/l.The repeat result was 7.74 g/l.Sample 3 the initial result was 6.54 g/l.The repeat result was 0.49 g/l.The reporter assumes the "worst-case results" were incorrect.
 
Additional Manufacturer Narrative
The data was requested for investigation but not provided.The issue was solved without specific actions.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
UREA/BUN
Common Device Name
UREA NITROGEN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20832431
Report Number1823260-2024-03503
Device Sequence Number15612934
Product Code CDQ
UDI-Device Identifier04015630925131
UDI-Public04015630925131
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05171873190
Device Lot Number813816
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown